Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 44, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Apr 25, 2021, 2:56 PM EDT. It took effect at Apr 25, 2021, 9:53 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2021, 2:56 PM EDT (18:56 UTC)
- In effect from
- Apr 25, 2021, 9:53 PM EDT
- Expired
- Apr 26, 2021, 12:00 PM EDT
- In force
- 14 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted.
153 WHUS71 KAKQ 251856 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 256 PM EDT Sun Apr 25 2021 ANZ633-260300- /O.CAN.KAKQ.SC.Y.0043.000000T0000Z-210425T2000Z/ /O.NEW.KAKQ.SC.Y.0044.210426T0800Z-210426T1600Z/ Currituck Sound- 256 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO NOON EDT MONDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 2 ft expected. * WHERE...Currituck Sound. * WHEN...From 4 AM to noon EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ635>637-260300- /O.EXB.KAKQ.SC.Y.0043.210426T0500Z-210426T1400Z/ Rappahannock River from Urbanna to Windmill Point-York River- James River from Jamestown to the James River Bridge- 256 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 2 ft expected. * WHERE...Rappahannock River from Urbanna to Windmill Point, York River and James River from Jamestown to the James River Bridge. * WHEN...From 1 AM to 10 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-260300- /O.EXT.KAKQ.SC.Y.0043.000000T0000Z-210426T1600Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 256 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 4 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until noon EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-260300- /O.EXT.KAKQ.SC.Y.0043.000000T0000Z-210426T1400Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 256 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...Until 10 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-631-260300- /O.EXT.KAKQ.SC.Y.0043.000000T0000Z-210426T1600Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 256 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 4 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until noon EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ654-656-658-260300- /O.CON.KAKQ.SC.Y.0043.000000T0000Z-210426T1600Z/ Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 256 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal Waters from Cape Charles Light to Virginia-North Carolina border out to 20 nm and Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until noon EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-260300- /O.CON.KAKQ.SC.Y.0043.000000T0000Z-210426T1600Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- 256 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...Until noon EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
425 WHUS71 KAKQ 260153 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 953 PM EDT Sun Apr 25 2021 ANZ633-261000- /O.EXT.KAKQ.SC.Y.0044.210426T0153Z-210426T1600Z/ Currituck Sound- 953 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Currituck Sound. * WHEN...Until noon EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ635>637-261000- /O.EXT.KAKQ.SC.Y.0043.210426T0153Z-210426T1400Z/ Rappahannock River from Urbanna to Windmill Point-York River- James River from Jamestown to the James River Bridge- 953 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 2 ft. * WHERE...York River, James River from Jamestown to the James River Bridge and Rappahannock River from Urbanna to Windmill Point. * WHEN...Until 10 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ654-656-658-261000- /O.CON.KAKQ.SC.Y.0043.000000T0000Z-210426T1600Z/ Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 953 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 2 to 5 ft. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal Waters from Cape Charles Light to Virginia-North Carolina border out to 20 nm and Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until noon EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-261000- /O.CON.KAKQ.SC.Y.0043.000000T0000Z-210426T1600Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- 953 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...Until noon EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-261000- /O.CON.KAKQ.SC.Y.0043.000000T0000Z-210426T1600Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 953 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 5 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until noon EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-261000- /O.CON.KAKQ.SC.Y.0043.000000T0000Z-210426T1400Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 953 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...Until 10 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-631-261000- /O.CON.KAKQ.SC.Y.0043.000000T0000Z-210426T1600Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 953 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 5 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until noon EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
596 WHUS71 KAKQ 260823 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 423 AM EDT Mon Apr 26 2021 ANZ654-656-658-261600- /O.CON.KAKQ.SC.Y.0043.000000T0000Z-210426T1600Z/ Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 423 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal Waters from Cape Charles Light to Virginia-North Carolina border out to 20 nm and Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until noon EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-261600- /O.CON.KAKQ.SC.Y.0043.000000T0000Z-210426T1600Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- 423 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...Until noon EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ633-261600- /O.CON.KAKQ.SC.Y.0044.000000T0000Z-210426T1600Z/ Currituck Sound- 423 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and waves around 2 ft. * WHERE...Currituck Sound. * WHEN...Until noon EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-261600- /O.CON.KAKQ.SC.Y.0043.000000T0000Z-210426T1600Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 423 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 4 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until noon EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-261400- /O.CON.KAKQ.SC.Y.0043.000000T0000Z-210426T1400Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 423 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...Until 10 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-631-261600- /O.CON.KAKQ.SC.Y.0043.000000T0000Z-210426T1600Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 423 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 4 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until noon EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ635>637-261400- /O.CON.KAKQ.SC.Y.0043.000000T0000Z-210426T1400Z/ Rappahannock River from Urbanna to Windmill Point-York River- James River from Jamestown to the James River Bridge- 423 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and waves around 2 ft. * WHERE...York River, James River from Jamestown to the James River Bridge and Rappahannock River from Urbanna to Windmill Point. * WHEN...Until 10 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
047 WHUS71 KAKQ 261401 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1001 AM EDT Mon Apr 26 2021 ANZ635>638-261515- /O.EXP.KAKQ.SC.Y.0043.000000T0000Z-210426T1400Z/ Rappahannock River from Urbanna to Windmill Point-York River- James River from Jamestown to the James River Bridge- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 1001 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ ANZ654-656-658-261600- /O.CON.KAKQ.SC.Y.0043.000000T0000Z-210426T1600Z/ Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 1001 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal Waters from Cape Charles Light to Virginia-North Carolina border out to 20 nm and Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-261600- /O.CON.KAKQ.SC.Y.0043.000000T0000Z-210426T1600Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- 1001 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ633-261600- /O.CON.KAKQ.SC.Y.0044.000000T0000Z-210426T1600Z/ Currituck Sound- 1001 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...North winds around 15 kt with gusts up to 25 kt and waves around 2 ft. * WHERE...Currituck Sound. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-261600- /O.CON.KAKQ.SC.Y.0043.000000T0000Z-210426T1600Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 1001 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-631-261600- /O.CON.KAKQ.SC.Y.0043.000000T0000Z-210426T1600Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 1001 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 2:55 PM EDT, 1 minute earlier.
Area forecast discussion, Apr 25, 2:55 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
255 PM EDT Sun Apr 25 2021
.SYNOPSIS...
High pressure will be over the region Monday, then slides off
the southeast coast for Tuesday into Thursday. The next cold
front arrives by Friday.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 220 PM EDT Sunday...
Clearing remains slow this afternoon w/ conditions remaining
cool and breezy. Final (weak) s/w aloft will be crossing the
region this evening. While NW winds will likely become less
gusty...another brief period of gustiness is poss...esp at the
coast...later this evening into the overnight hours.
Otw...partly cloudy this evening then turning out mostly SKC
overnight as the s/w departs and sfc hi pres arrives from the
NW. Lows in the l-m40s...u40s-around 50F toward the coast in SE
VA-NE NC.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
As of 220 PM EDT Sunday...
Very nice wx expected Mon-Wed as sfc hi pres...initially over the
FA Mon...slides to off the coastal Carolinas for Tue-Wed. Still
a bit on the cool side of normal Mon though w/ mostly sunny and
lighter winds. Highs will range from the l-m60s over ern
VA...coastal NE NC and the lower MD ern shore...to the lower 70s
W of I-95. Lows Mon night will range from the m-u40s inland to
the l50s right along the coast. Warmer Tue-Wed as winds become
SW and ridge aloft builds over the region. Highs Tue in the
l80s...except 70s at the coast. Lows Tue night in the u50s-l60s.
Highs Wed in the m-u80s...u70s-l80s at the immediate coast.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 125 PM EDT Sunday...
Ridge aloft and sfc hi pres near or off the SE CONUS coast Thu
will likely remain strong enough for one last dry/warm day over
the FA. will result in continued warm/dry wx conditions into Thu
aftn. Have maintained SLGT chc SHRAs by late Thu/Thu
night...mainly NW. Timing of the next cold front at the end of
the week remains uncertain w/ latest 12Z/25 GFS now pushing the
front through the FA by Fri afternoon while the blended guidance
hangs onto PoPs Fri afternoon/evening. Trimmed PoPs a bit Fri
though kept 20-30%. Trough hanging on over the NE CONUS will
likely result in period of (slightly) cooler wx next weekend.
For now will cap PoPs BLO 20%.
The pattern overall continues to follow the modest strength and
continued high predictability of the MJO...which will be
transitioning from phase 7 through phase 8 this week. The warmer
wx (from the central into the eastern CONUS) coming up this
week nicely fits w/ that transition (for April). After
that...conflicting signals as MJO forecast into phases 1 and 2
in early May (which would imply cool(er) conditions again) while
some of the extended guidance suggests the warmer than normal
conditions may last into week 1 of May (at least for the eastern
CONUS).
Lows Wed night 60-65F. Highs Thu again ranging through the
80s...except u70s right at the immediate coast. Lows Thu night
in the u50s-l60s. Highs Fri will range through the 70s to
around 80F. Lows Fri night mainly in the l50s. Highs Sat in the
u60s-l70s...except m70s in NE NC. Highs Sun ranging through the
70s.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
As of 1245 PM EDT Sunday...
Last of MVFR CIGS will be giving way to VFR SCT-BKN SC this
afternoon before becoming SKC this evening. NW winds will remain
gusty to 20-25 kt...highest toward the coast...before waning
this evening. A bit of a gusty NNW wind potentially returns
overnight near the coast and lasts through Mon morning.
Otw...VFR conditions expected tonight/Mon. Hi pres and VFR
conditions are expected Mon night through Thu...then a cold
front by Fri may bring increased clouds and PoPs.
&&
.MARINE...
As of 255 PM EDT Sunday...
Surface low pressure continues to move away from the Mid-Atlantic
coast this afternoon with high pressure building eastward from the
Midwest. Winds have been slowly decreasing this afternoon but are
still 15-20 kt with a few gusts approaching 25 kt. Waves are running
1-3 ft in the Bay with seas 3-6 ft but both continue to slowly
decrease this afternoon.
Still expecting another surge of cool air behind a secondary frontal
passage late tonight. Guidance is in good agreement showing this
boundary and higher winds moving from north to south after midnight
tonight with winds increasing to 20-25kt with gusts to 30 kt for the
northern waters after 04-06z and after 06-09z for the southern
waters. Opted to just extend ongoing SCA headlines for the Bay and
lower James through the afternoon/evening despite conditions being
marginal/below criteria for a few hours. Guidance is hinting at the
potential for a few gusts to 20 kt to continue through late
afternoon in these areas before decreasing this evening. The upper
rivers and Currituck Sound will have a longer break between bouts of
higher winds so have cancelled all ongoing headlines in these areas
and raised new SCAs starting at 05z/1AM for the rivers and 08z/4AM
for the Sound. The winds are not expected to be particularly long
lived with all headlines currently set to expire at noon Monday.
Seas will generally stay in the 3-5 ft range through Monday morning
with waves in the Bay building to 3-4 ft late tonight.
Winds/waves/seas all fall below SCA thresholds by Monday afternoon
as high pressure builds over the region. High pressure is forecast
to remain near the SE CONUS through mid week before moving offshore.
Sub-SCA conditions with winds generally SW 10-15 kt through Thursday
before the gradient tightens ahead of the next front Thursday night
into Friday.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 1 AM to 10 AM EDT Monday for
ANZ635>637.
Small Craft Advisory until noon EDT Monday for ANZ630>632-634-
650-652-654-656-658.
Small Craft Advisory from 4 AM to noon EDT Monday for ANZ633.
Small Craft Advisory until 10 AM EDT Monday for ANZ638.
&&
SYNOPSIS...TMG
NEAR TERM...ALB
SHORT TERM...ALB/TMG
LONG TERM...ALB
AVIATION...ALB/TMG
MARINE...RHRHazardous weather outlook, Apr 25, 4:14 AM EDT, 10 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 414 AM EDT Sun Apr 25 2021 MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092- 093-095>100-509>525-260815- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward- Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick- Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex- Mathews-Greensville-Sussex-Surry-James City-Southampton- Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach- Accomack-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 414 AM EDT Sun Apr 25 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.